MAUDE Adverse Event Report: AESCULAP AG CASPAR DISTR PIN16MMSTER; SPINE SURGERY

AESCULAP AG CASPAR DISTR PIN16MMSTER; SPINE SURGERY
Model Number FF905SB
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was an issue with ff905sb - caspar distr pin16mmster.According to the complaint description, the product "failed." this occurred during an anterior cervical fusion procedure.An additional medical intervention was required; broken pieces were retrieved.There was no surgical delay.Additional information was not provided.The adverse event / malfunction is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Additional Manufacturer Narrative
Investigation results: there are no products available, therefore an investigation is not possible.Insufficient information and material to investigate.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that no similar complaints have been filed against products from this batch number.Root cause cannot be finally concluded.Therefore the root cause specific risk cannot be identified.The potential risk determined during initial vigilance evaluation remains valid.Explanation and rationale: without the product, an exact cause cannot be determined at this moment.Due to the constant monitoring of the compliance with our quality standards, as matters stand, a production or material defect can most likely be excluded.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.Based upon the investigations results a capa is not necessary.

Brand Name
CASPAR DISTR PIN16MMSTER
Common Device Name
SPINE SURGERY
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
Manufacturer (Section G)
AESCULAP AG
po box 40
tuttlingen, 78501
GM   78501
Manufacturer Contact
christian von der gruen
po box 40
tuttlingen, 78501
GM   78501
MDR Report Key15212178
Report Number9610612-2022-00251
Device Sequence Number2123191
Product Code LXH
UDI-Device Identifier04038653364329
UDI-Public4038653364329
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2024
Device Model NumberFF905SB
Device Catalogue NumberFF905SB
Device Lot Number52552420
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2022
Supplement Date Received by Manufacturer04/27/2023
Initial Report FDA Received Date08/11/2022
Supplement Report FDA Received Date05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale